# SDR UIEA2021110102323

- Difficulty date: October 31, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- System (JASC): 3000 · Ice/Rain Protection System
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER STARTING, FWD RT WINDOW HEAT AND FWD LT WINDOW HEAT INOP CAME ON. AFTER LANDING, FWD LT WINDOW HEAT INOP CAME ON.( PERFORMED BITE ON WHCU IAW AMM 30-41-01 AND WH TEST PER AMM 30-41-02. COUND NOT DUPLICATE FAULT ON GROUND. MCC ADVISED AND TECH SUPPORT. OK FOR CONTINUED SERVICE. )
